# SDR MALA020673

- Difficulty date: November 26, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A5534
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW REPORTED LAV SMOKE LIGHT ILLUMINATED AFTER TAKEOFF ROLL OF FLIGHT 2782.  ABORTED TAKEOFF. MAINTENANCE REMOVED AND REPLACED LAV SMOKE DETECTOR PN 72-111211-000 SN/ON A5172, SN/OFF A5534. IAW SF340 MM 26-13-10-4. OPS CHECK GOOD.
